Some New Perturbation Bounds for Subunitary Polar Factors

Wen Li
December 2005
Acta Mathematica Sinica;Dec2005, Vol. 21 Issue 6, p1515
Academic Journal
In this paper, we present some new perturbation bounds for subunitary polar factors in a special unitarily invariant norm called a Q–norm. Some recent results in the Frobenius norm and the spectral norm are extended to the Q–norm on one hand. On the other hand we also present some relative perturbation bounds for subunitary polar factors.


Related Articles

  • Some algebraic examples of Frobenius manifolds. Mironov, A. E.; Taimanov, I. A. // Theoretical & Mathematical Physics;May2007, Vol. 151 Issue 2, p604 

    Using analytic methods of finite-gap integration, we construct quasihomogeneous algebraic solutions of the WDVV associativity equations and the nonsemisimple Frobenius manifolds associated with them.

  • F-INJECTIVE SINGULARITIES ARE DU BOIS. Schwede, Karl // American Journal of Mathematics;Apr2009, Vol. 131 Issue 2, p445 

    In this paper, we prove that singularities of F-injective type are Du Bois. This extends the correspondence between singularities associated to the minimal model program and singularities defined by the action of Frobenius in positive characteristic.

  • COMPACT WEIGHTED FROBENIUS-PERRON OPERATORS AND THEIR SPECTRA. JABBARZADEH, M. R.; EMAMALIPOUR, H. // Bulletin of the Iranian Mathematical Society;Sep2012, Vol. 38 Issue 3, p817 

    In this paper we characterize the compact weighted Frobenius - Perron operator Pφu on L¹(∑) and determine its spectra. Also, it is shown that every weakly compact weighted Frobenius-Perron operator on L¹(∑) is compact.

  • Modular Frobenius Manifolds and their Invariant Flows. Morrison, Ewan K.; Strachan, Ian A. B. // IMRN: International Mathematics Research Notices;Sep2011, Vol. 2011 Issue 17, p3957 

    The space of Frobenius manifolds has a natural involutive symmetry on it: there exists a map I which sends a Frobenius manifold to another Frobenius manifold. Also, from a Frobenius manifold one may construct a so-called almost dual Frobenius manifold which satisfies almost all of the axioms of...

  • A Note on �Modules, Comodules, and Cotensor Products over Frobenius Algebras�*. Xiaowu Chen; Hualin Huang; Yanhua Wang // Chinese Annals of Mathematics;Aug2006, Vol. 27 Issue 4, p419 

    This is a note on Abrams' paper "Modules, Comodules, and Cotensor Products over Frobenius Algebras, Journal of Algebras" (1999). With the application of Frobenius coordinates developed recently by Kadison, one has a direct proof of Abrams' characterization for Frobenius algebras in terms of...

  • You Can't Hear the Shape of a Drum. Gordon, Carolyn; Webb, David // American Scientist;Jan/Feb96, Vol. 84 Issue 1, p46 

    Discusses the history of the study of spectral geometry. Background of the emergence of spectroscopy; Spectral problem posed by mathematician Mark Kac on hearing the shape of a drum; Computation of Kac's spectral problem.

  • The H-differentiability and calmness of circular cone functions. Zhou, Jinchuan; Chang, Yu-Lin; Chen, Jein-Shan // Journal of Global Optimization;Dec2015, Vol. 63 Issue 4, p811 

    Let $$\mathcal{L}_{\theta }$$ be the circular cone in $${\mathbb {R}}^n$$ which includes second-order cone as a special case. For any function f from $${\mathbb {R}}$$ to $${\mathbb {R}}$$ , one can define a corresponding vector-valued function $$f^{\mathcal{L}_{\theta }}$$ on $${\mathbb...

  • Discrete Spectrum of Differential Operators in Spectral Gaps under Nonnegative Perturbations of High Order. Slousch, V. A. // Journal of Mathematical Sciences;May2003, Vol. 115 Issue 2, p2272 

    Let A be a self-adjoint elliptic second-order differential operator, let (α, β) be an inner gap in the spectrum of A, and let B(t) = A + tW*W, where W is a differential operator of higher order. Conditions are obtained under which the spectrum of the operator B(t) in the gap (α, β)...

  • Finite rank perturbations of singular spectra. Poltoratski, Alexei G. // IMRN: International Mathematics Research Notices;1997, Vol. 1997 Issue 9, p421 

    The article discusses the analysis of the spectral properties of self-adjoint and unitary operators. It determines that the n-dimensional analogies for some of the findings on rank perturbations of singular spectra. It mentions that the Simon-Wolff Theorem commits an ample condition for the...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics